# SDR R61A201710160755

- Difficulty date: October 6, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N123HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000199
- Aircraft time: 25,599 hours, 20,299 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Frames 18-19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LT INBD SEAT TRACK BETWEEN FRAMES 18 - 19.  BLENDED SEAT TRACK AND FOUND REMAINING MATERIAL TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-10-10.  REMOVED AND REPLACED THE SEAT TRACK IAW 51-43-03, 51-43-02, 51-41-02, AND 51-41-01.
